Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1031717

author
Makkai, Michael and Paré, Robert
title
Accessible categories: the foundations of categorical model theory
year
1989
publisher
American Mathematical Society, Providence, RI
series
Contemporary Mathematics
volume
104
pages
viii+176
url
http://dx.doi.org/10.1090/conm/104
MathSciNet
MR1031717
DOI
doi:1031717

@book{MR1031717,
    AUTHOR = "Makkai, Michael and Par\'e, Robert",
    TITLE = "Accessible categories: the foundations of categorical model theory",
    SERIES = "Contemporary Mathematics",
    VOLUME = "104",
    PUBLISHER = "American Mathematical Society, Providence, RI",
    YEAR = "1989",
    PAGES = "viii+176",
    ISBN = "0-8218-5111-X",
    MRCLASS = "03G30 (03C75 03C95 18B25 18C10 18D05 18F10)",
    MRNUMBER = "1031717",
    MRREVIEWER = "Horst Reichel",
    DOI = "10.1090/conm/104",
    URL = "http://dx.doi.org/10.1090/conm/104"
}

      

This item is never cited.